Couldn't find what you looking for?

TRY OUR SEARCH!

Any tips to help with the hellish withdrawal symptoms from cymbalta

Loading...

Let me know if you come up with something. On on day 2 of being off and symptoms are getting worse by the hour.

Loading...

>;) this drug first give you a sense it is working for you.this slowlystops.doctor increace the dosage[sounds like a drug addict]i am going it the withdawal are from hell.brain shocks ,muscle aches,and nausea.after 3 weeks i can barely hold on any suggestions

Loading...

you can take one every other day at first....or every two days...especially if its time release...its bs that you have to take it every day or not at all..

Loading...

I have been reading about the withdrawals from cymbalta. I am scared to death to stop taking it. I have 2 small children at home and if I am going to be sick or suicidal do I dare stop? Please help me with advise. i have been taking it for 3 weeks.

Loading...

My mother has been off Cymbalta for about 2-3 weeks now. She is crying for answers IMMEDIATELY. How long do these withdrawls last?!

Loading...

I am on my third week of coming off of cymbalta. I am now taking one every three days and then I will stop. I have never, ever felt to awful. I was taking this for nerve damage and now I am so sick and feel like crying all the time. I have never been depressed but, this is the worst feeling every. does anyone know when I will start to feel better. thanks Brenda

Loading...

Most of us in this forum are scared. While taking Cymbalta I have horrible effects, and off of it another set of horrible effects. Family and friends educated in what is going on helps me even durring times that I am having emotional highjackings! If you believe in a higher power, this helps also! Keep reviewing all success in your life including that you got by today and am determined to do so tomarrow! Sometimes I get by one minuet at a time and keep saying to myself, see...you can do it. Let's go for the next. Breathing excewrsises like slowing down each breath and holding a possitive "Loving" thought does wonders. Notice it is things that I "Can" controle, and focussing on what things I can control at the moment. Keep hanging in there! Those of us who believe in a high power have you in our prayers!!!

Loading...

So tapering off slowly when you wish to come off this medication doesnt help? Say you are on 60mg, and then go down to 40 for a week, then 30mg for a week, then 20, then stop... I would imagine it would be like any other drug like this and you wouldn't feel any withdrawal symptom at all.

Loading...

Like any drug any change in dosage should be very closely monitered. 23 years ago when I was on a slew of medications each person experienced effects similar and or for that person alone. We who take cymbalta must keep close tabs on ourselves and relay any change to whomever is our primary caregiver. I have a suport network of friends and relatives that helps me by giving their "objective" observations and if need be have a report, with "my" permission, to relay such observations to the caregivers. The more persons we have who take a genuine interest and are there in case we may not be able to think rationaly and advocate our health the better. Choose friends with care, can they moniter and be our envoy, can they take up such a challenge? i pray success for you. Keep up your fine fight!!!

Loading...

I have gone from 90 to 60 to 30 now. I have added Lamictal to the Cymbalta as I have been tapering. I havn't had any awful effects from the tapering. Perhaps it is the Lamictal that takes away from the withdrawl symptoms. (2 weeks at 60 inbetween the 90 and 30).

Dr.'s goal is to take me off of Cymbalta completely. I'm not really sure why though. I loved Cymbalta and I think the LAmictal is causing rapid weight gain.

Loading...

:'(
I too have taken Cymbalta for 3 months starting at 30mg and then 60 mg. I do think Cymbalta helped me get out of the bed and feel like dwelling among the living, but I gained 21 pounds. Two weeks ago I stopped takeing them - cold turkey. Dear God, what was I thinking. I have never gone thru anything like I am experiencing right now. I am tired, irritable, hurt all over, have these brain shock things, cry if I wrinkle my face or change the tone in my voice, scream at my children, headaches, back aches, you name it. Can anything make this better? Is there a natural herb out there that I can take that will not hurt me or my family?

Loading...

You really shouldn't ever stop an SSRI/SSNRIs cold turkey. How come some of you chose to do that?

Loading...

Juliiet wrote:

Guest wrote:

:
I quit cold turkey 60mg 2 1/2 weeks ago. I thought I would get better.
I am an angry person (not in mypersonality) that screams and swears at my 10 yr old daughter , yells at my pets, yells at people in cars, talks about not being able to go on, and feel every cell in my body twisting and turning. What do I do? Go on and finish the withdrawal or go on Cymbalta 30mg. We are so vain. I excercised and ate right but could not drop an ounce. My normal weight is 130 and I was stuck at 145. ( This was weight put on before Cymbalta,) but once i found Cymbalta caused weight gain or not being able to "lose weight" I got off of it. I told my doctor. She asked me if I was ok or if I wanted to go to 30mg. I said I would try to ride it out, but know I don't know I put a call into her.
NOW ABOUT LOSING WEIGHT. THIS REALLY WORKS NO LIE. UNBELIEVABLE!!!!! i am not sure if this is the correct website but i
have paper in hand. too much to right. call me 707-469-9228 phone http://www.theroadback.org/weight_loss.htm . It says to take
to take 2 to 3 capsules of CLA capsules a day read the article 250mg to 500 mg is NOT enough and Omega 3 MUST READ THE BACK OF THE BOTTLE for EPA and DHA content. It is right on there. You can get these products at drugstores, nutrition stores. Read the article. You start dropping inches, not pds on the scale, on the second week of taking, and it sounds like you can still be on the drug? not sure. please read the article. But I have to say, My body conture changed already.

I too have taken Cymbalta for 3 months starting at 30mg and then 60 mg. I do think Cymbalta helped me get out of the bed and feel like dwelling among the living, but I gained 21 pounds. Two weeks ago I stopped takeing them - cold turkey. Dear God, what was I thinking. I have never gone thru anything like I am experiencing right now. I am tired, irritable, hurt all over, have these brain shock things, cry if I wrinkle my face or change the tone in my voice, scream at my children, headaches, back aches, you name it. Can anything make this better? Is there a natural herb out there that I can take that will not hurt me or my family?



You really shouldn't ever stop an SSRI/SSNRIs cold turkey. How come some of you chose to do that?

Loading...

i have been on this monster for over a year. its not listed to make you gaine weight. however i have put on over 40 lbs. i am always sleepy during the day, and numerous other little goodies. now, i am trying to go off of this and i can tell you its a lot worst then anything that the doctor put me on it in the first place. i dont have any suggestions on how to get off this drug, or if i can make it. i would not recomend anyone alowing themselves to be given this without trying everthing else first. at 52 i feel like my health has gone downhill since taking this monster.

Loading...